# SDR SWAA2022053197863

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CAP STRIP PLATE WITH HOLES ELONGATED / [01] RECEIVED NEW AFT CARGO CAP STRIP PLATE P/N A-453A2611-1; NEW PLATE WILL BE INSTALLED IN CUSTOMER BAR CODE TTG8004FJTU.;[02] CORRECTION OF STEP 1 RECEIVED NEW AFT CARGO CAP STRIP PLATE P/N A-453A2611-1; NEW PLATE WILL BE INSTALLED IN CUSTOMER BAR CODE TTG8Q004FJTU;[03] VERIFIED STEP 2.
